# SDR DALA2016120509622

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 48,073 hours, 16,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG. LIGHT IN FLT DECK INOP.  RELAMPED NO HELP.  RECONNECTED CONNECTOR ON WIRE.  OPS CHECKED NORMAL.
